Fluid retention is found among people with Sciatica, especially for people who are female, 50-59 old, take medication Neurontin and have Sciatica. We study 19 people who have Fluid retention and Sciatica from FDA and social media. Find out below who they are, other conditions they have and drugs they take.
On eHealthMe you can find out what patients like me (same gender, age) reported their drugs and conditions on FDA and social media since 1977. Our tools are free and anonymous. 86 million people have used us. 300+ peer-reviewed medical journals have referenced our original studies. Start now >>>
Sciatica (a set of symptoms including pain caused by general compression or irritation of one of five spinal nerve roots of each sciatic nerve) can be treated by Gabapentin, Lyrica, Neurontin, Prednisone, Ibuprofen (latest reports from 7,694 Sciatica patients)
Fluid retention (an abnormal accumulation of fluid in the blood) has been reported by people with breathing difficulty, pain, weakness, diarrhea, joint pain (latest reports from 20,586 Fluid retention patients).
On Aug, 20, 2016
19 people who have Sciatica and Fluid Retention are studied.
* Approximation only. Some reports may have incomplete information.
How to use the study: print a copy of the study and bring it to your health teams to ensure drug risks and benefits are fully discussed and understood.
Since starting effexor I've gained almost 30 pounds of fluid I feel fat, and uncomfortable I've told my Dr's and specialist that u believe the fluis is from my drugs But they all disagree and believe it's my weight issues Well I have been working extremely hard with walking and getting 10 000 Steps a day Nothing has changed I'm feeling almost depressed that people don't believe me
I have been taking Vicodin (about 4-5 of the 5-325) everyday for almost 5 years. I have a very addictive personality and noticed that I'm getting to the abuse point. My doctor recommended switching me to Lyrica, I'm on day 3 and miserable. I want to get off as many meds as possible but still be ...
Since starting effexor I've gained almost 30 pounds of fluid I feel fat, and uncomfortable I've told my Dr's and specialist that u believe the fluis is from my drugs But they all disagree and believe it's my weight issues Well I have been working extremely hard with walking and getting ...
I've been taking Crestor for years, and was down to 5mg. every other day, but lately my cholesterol went up and the doctor put me on 10mg. every day. I've had swelling at the end of the day in my lower legs and ankles. Legs feel tight, are shiny and heavy. Could this be from Crestor?
mostly my symptoms indicate that I have occular m g. Lately I've been experiencing a sciatica type pain in my hip area. Will doing leg stretches help? I am 73 years old and am a pretty dedicated walker.
Hi my namei is Robin and I've been on Humira for about 3 months for my RA, since starting Humira I have had fluid retention in my legs. I see here that others are experiencing the same symptoms. Has anyone found anything to help with the retention? It is very uncomfortable and would love to ...
WARNING: Please DO NOT STOP MEDICATIONS without first consulting a physician since doing so could be hazardous to your health.
DISCLAIMER: All material available on eHealthMe.com is for informational purposes only, and is not a substitute for medical advice, diagnosis, or treatment provided by a qualified healthcare provider. All information is observation-only, and has not been supported by scientific studies or clinical trials unless otherwise stated. Different individuals may respond to medication in different ways. Every effort has been made to ensure that all information is accurate, up-to-date, and complete, but no guarantee is made to that effect. The use of the eHealthMe site and its content is at your own risk.
You may report adverse side effects to the FDA at http://www.fda.gov/medwatch/ or 1-800-FDA-1088 (1-800-332-1088).
If you use this eHealthMe study on publication, please acknowledge it with a citation: study title, URL, accessed date.